# SDR AALA202511247615

- Difficulty date: September 12, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: E5347641020200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERNAL SKIN LOCATED BTW FR 58 TO FR 59 AND BTW STRG 42L TO STRG 43L IN AFT  CARGO COMPARTMENT MEASURMENT OF CORROSION ARE: L= 1.494 IN, W=0.800IN D=0.002IN. MAINTENANCE REPAIRED SKIN PANEL IAW EA 369173.
